# SDR E4G2002F00000

- Difficulty date: October 10, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- Engine: Ge CT71
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR MBV CHECK AND 17 EACH SEAT BELT LINKS WERE DEFECTIVE.  THE CONNECTING RIVET IS PULLING OUT.  SEVERAL LINKS WERE ALMOST ALL THE WAY APART.  THIS AFFECTS CUSTOMER SAFETY.
